Differential and Integral Equations

Forced secondary bifurcation in an elliptic boundary value problem

Bernhard Ruf

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 793-804.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955419

Mathematical Reviews number (MathSciNet)
MR1167495

Zentralblatt MATH identifier
0759.35010

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B32: Bifurcation [See also 37Gxx, 37K50] 47H15 47N20: Applications to differential and integral equations 58G28

Citation

Ruf, Bernhard. Forced secondary bifurcation in an elliptic boundary value problem. Differential Integral Equations 5 (1992), no. 4, 793--804. https://projecteuclid.org/euclid.die/1370955419


Export citation